# SDR UIEA2024060500491

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, BTW STA 1351 AND 1373, STRG 19R WITH CORROSION.( CORROSION ON FUSELAGE SECTION 46 STRINGER FLANGE BETWEEN STA 1351 / 1373 AND STGR 19 RH WAS REMOVED, EVALUATED AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS PER SRM 53-00-03-1A-1. )
